| Model Number |
7005 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed multiple kinks along the hypotube.The hypotube is separated 59.5cm from the hub and appears to have been kinked prior to separation.Microscopic examination revealed no additional damages.There is blood present in the guide wire lumen and on the balloon folds.The balloon is still tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2019.It was reported that crossing difficulties were encountered.The 90% stenosed target lesion was located in a 12mmx3.5mm, moderately tortuous and calcified right coronary artery.A 3.75mm x 8mm quantum maverick balloon catheter was advanced but failed to cross the lesion.The procedure was completed with another of same device.No patient complications were reported and the patient's status was stable. however, returned device analysis revealed shaft separated/detached.